# SDR AUS20040059

- Difficulty date: February 3, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5934PAM1
- Part serial: 8E255
- Condition: Faulty
- Location: Cockpit
- Part time: 4,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTIMETER FITTED TO AIRCRAFT WITH INCORRECT ALTITUDE RANGE. PERSONNEL/MAINTENANCE ERROR.
